# SDR SWAA103639

- Difficulty date: June 21, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 51,243 hours, 42,324 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 6573714
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING NR 3 SLAT T/E WEDGE PANEL DELAMINATED.  REMOVED AND REPLACED NR 3 SLAT PER MM.
